Thread: Tren+head Itching!
03-02-2005, 03:34 PM #1
Im taking Tren Acetate 100mg ed. This is my third week into the cycle and my first time using Tren. The last few days my head has been itching bad...its come to the point that when i go to the gym i hafta wash all the gel out of my hair because when i sweat it really starts to itch bad. Although i am not having the night sweats most people seem to get on Tren..i am sweating alot more in general during the day. I am using Nizoral shampoo (2%) and 2.5 mg of Finasteride ed. I dont notice any hair loss at all (no hair on comb, pillow, or shower drain)..but my head is itching like crazy and i read a thread that it might be a sign of hair loss starting...i was wondering if the Tren is just opening my pores more to sweat or if the Tren itself is just irritating my scalp. What do you guys think? Have any of you ever experienced this head itching while on Tren?
(Before the flames start: I am conducting an experiment to see how i react to Tren by itself for a few weeks before i kick in the Prop...i have Cialis on hand if i get Tren dik..and im not taking any anti-e's or AI until i start the Prop but i am taking 160mg of vit b-6)
Last edited by Juice Lee; 03-02-2005 at 03:49 PM.
03-02-2005, 03:39 PM #2Associate Member
- Join Date
- May 2004
- I live at the gym
I dunno about head itching but in my experiences( 50-75 mg ED ) tren can just do some weird **** to you, I have never had this or heard of it but i would like to hear anyone else who has had these or different sides from tren A.
03-02-2005, 04:45 PM #3Member
- Join Date
- Nov 2004
- So. Cal
Interesting Bro, yes I've had head itching..I'd like to know too....BUMP for others...
03-02-2005, 05:40 PM #4
03-02-2005, 06:02 PM #5
03-02-2005, 08:31 PM #6
ya.... no other part of my body itches just my head and when i sweat during cardio it gets really bad..never happened before with any other gear...only this time with Tren . But i swear if i see one hair fall out ima stop the Tren. Cause the only other time i heard about head itching on Tren was from a Post on another board and the guy said it was the prelude to his hair falling out.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)